MAUDE Adverse Event Report: LARES RESEARCH LARES RESEARCH; HIGH-SPEED DENTAL HANDPIECE

LARES RESEARCH LARES RESEARCH; HIGH-SPEED DENTAL HANDPIECE
Model Number 557 PROSTYLE SF
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was evaluated at the factory service depot and it was noted that the bearings and support o-rings were worn and the bur that was installed in the chuck was bent.These factors all created severe vibration that resulted in the head cap coming off during operation.There were no manufacturing defects noted.
 
Event or Problem Description
Doctor sent in a high-speed dental handpiece indicating the head cap came off the device during a procedure.The note indicated the head cap was retrieved and no medical intervention was required.

Brand Name
LARES RESEARCH
Common Device Name
HIGH-SPEED DENTAL HANDPIECE
Manufacturer (Section D)
LARES RESEARCH
295 lockheed avenue
chico CA 95973
Manufacturer (Section G)
LARES RESEARCH
295 lockheed avenue
chico CA 95973
Manufacturer Contact
bruce holderbein
295 lockheed avenue
chico, CA 95973
5303451767
MDR Report Key25685520
Report Number2916440-2026-00005
Device Sequence Number15885613
Product Code EFB
UDI-Device IdentifierD950136240220
UDI-PublicD950136240220
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K141221
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number557 PROSTYLE SF
Device Catalogue Number13624-022
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2026
Initial Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown